# SDR SWAA2015123047547

- Difficulty date: December 19, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 48,816 hours, 28,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FRAME CRACKED AT STATION 727, WL 200.  REPAIRED FRAME IAW EA.
